Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Persistent hives, prominent of arms, back of neck, hives not on site of maximum sunburn. Is it serious?

I ve had hives for two days now. They are primarially on my arms back of my neck . I did get a bad sunburn and I think it could also be sun poisoning. I m light skinned but I m used to being outside. The areas that burned the most aren t in hives. My chest and back were burned the most. Arms, side of the face, ears, and neck are in hives. Is it an odd form of sun poisoning? Or is this a more serious condition?
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi hives over the exposed areas can be solar is due to ultraviolet rays present in sunlight.use of calamine lotion in the morning and application of flucort lesion over the persistent lesions .use of atarax 25 mg at night.alaspan in the morning can cure the condition.if no response use short course of steriods
Answered: Wed, 30 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor